# SDR FDEA201303140570

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559067
- Condition: Corroded
- Location: Bs 1241.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT CREASE BEAM CORRODED AT BS 1241.5.  REPAIRED IAW EA F-5360-155977.   MAJOR REPAIR.
